# SDR USAA950005

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47334
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - THE FLOOR LEVEL EMERGENCY LIGHTS PAST ROW 17 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BAD SECTION OF WIRE AND REPLACED THE BATTERY PACK.  (W)
